On the Existence of Integral Currents with Prescribed Mean Curvature Vector.
Manuscripta mathematica, Tome 67 (1990) no. 1, pp. 41-68
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
stationary varifolds, isoperimetric inequality, integral m-current, prescribed mean curvature
@article{MM2_1990__67_1_155489,
author = {Martin Fuchs and Frank Duzaar},
title = {On the {Existence} of {Integral} {Currents} with {Prescribed} {Mean} {Curvature} {Vector.}},
journal = {Manuscripta mathematica},
pages = {41--68},
year = {1990},
volume = {67},
number = {1},
zbl = {0703.49035},
url = {http://geodesic.mathdoc.fr/item/MM2_1990__67_1_155489/}
}
Martin Fuchs; Frank Duzaar. On the Existence of Integral Currents with Prescribed Mean Curvature Vector.. Manuscripta mathematica, Tome 67 (1990) no. 1, pp. 41-68. http://geodesic.mathdoc.fr/item/MM2_1990__67_1_155489/